# SDR DXTA2011092504751

- Difficulty date: September 25, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N350QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800036
- Aircraft time: 5,166 hours, 3,418 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: Illuminated
- Location: Brake Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL WE GOT A RED NO TAKEOFF WITH AN AMBER PARKING BRAKE PRESSURE LOW CASS. TAKEOFF WAS ABORTED.
